# SDR CA950912019

- Difficulty date: August 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Robsin R44
- System (JASC): 6720 · Tail Rotor Control System
- Part: Bearing
- Part number: C1281
- Condition: Cracked
- Location: T/R Flapping
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN)DURING FACTORY ACCEPTANCE THE PILOT/OWNER REPORTED THAT THE FORCE REQUIRED FOR FLAPPING THE TAIL ROTOR WAS EXCESSIVE. COMPANY FLIGHT TEST RESPONDED THAT THIS WAS NORMAL FOR A NEW AIRCRAFT. DURING THE  IMPORT INSPECTION THE FLAPPING BEARING INNER RACE WAS FOUND CRACKED, WHICH WAS CAUSING EXCESSIVE STIFFNESS.
